RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Senichkin, Valerii Nikolaevich
(1945–1998)

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20

Number of views:
This page:252
Abstract pages:2591
Full texts:986
References:238

http://www.mathnet.ru/eng/person8712
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:senichkin.v-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/198580

Publications in Math-Net.Ru
2001
1. B. A. Plamenevskii, V. N. Senichkin, “Representations of $C^*$-algebras of pseudodifferential operators on piecewise smooth manifolds”, Algebra i Analiz, 13:6 (2001),  124–174  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:6 (2002), 993–1032
2000
2. B. A. Plamenevskii, V. N. Senichkin, “On a class of pseudodifferential operators in $\mathbb R^m$ and on stratified manifolds”, Mat. Sb., 191:5 (2000),  109–142  mathnet  mathscinet  zmath; Sb. Math., 191:5 (2000), 725–757  isi  scopus
1999
3. B. A. Plamenevskii, V. N. Senichkin, “Pseudodifferential Operators on Manifolds with Singularities”, Funktsional. Anal. i Prilozhen., 33:2 (1999),  88–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:2 (1999), 154–156  isi
1996
4. V. N. Senichkin, “The spectrum of the algebra of pseudodifferential operators on a manifold with smooth edges.”, Algebra i Analiz, 8:6 (1996),  105–147  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:6 (1997), 985–1013
1994
5. B. A. Plamenevskii, V. N. Senichkin, “Solvable operator algebras”, Algebra i Analiz, 6:5 (1994),  1–87  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:5 (1995), 895–968
1993
6. V. N. Senichkin, “On the Jacobson topology on the spectrum of the algebra of Wiener–Hopf operators in a cone”, Algebra i Analiz, 5:6 (1993),  194–218  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:6 (1994), 1201–1221
1989
7. B. A. Plamenevskii, V. N. Senichkin, “The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989),  147–178  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:1 (1990), 147–179
8. B. A. Plamenevskiĭ, V. N. Senichkin, “Representations of the algebra of pseudodifferential operators with piecewise smooth symbols”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 11,  66–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:11 (1989), 79–87
1987
9. B. A. Plamenevskii, V. N. Senichkin, “On representations of an algebra of pseudodifferential operators with multidimensional discontinuities in the symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 51:4 (1987),  833–859  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:1 (1988), 143–169
1986
10. B. A. Plamenevskii, V. N. Senichkin, “Spectra of $X^*$-algebras of pseudodifferential operators with multidimensional discontinuities in symbols”, Funktsional. Anal. i Prilozhen., 20:4 (1986),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:4 (1986), 328–329  isi
1984
11. B. A. Plamenevskii, V. N. Senichkin, “The spectrum of an algebra of pseudodifferential operators with discontinuous symbols on a manifold with boundary”, Dokl. Akad. Nauk SSSR, 277:6 (1984),  1327–1330  mathnet  mathscinet  zmath
12. B. A. Plamenevskiĭ, V. N. Senichkin, “$C^*$-algebras of singular integral operators with discontinuous coefficients on a complex contour. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 4,  37–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:4 (1984), 47–58
13. B. A. Plamenevskii, V. N. Senichkin, “$C^*$-algebras of singular integral operators with discontinuous coefficients on a complex contour. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 1,  25–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:1 (1984), 28–37
1983
14. B. A. Plamenevskii, V. N. Senichkin, “On the spectrum of $C^*$-algebras generated by pseudodifferential operators with discontinuous symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983),  1263–1284  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:3 (1984), 525–544
1981
15. B. A. Plamenevskii, V. N. Senichkin, “On the spectrum of $C^*$-algebras generated by pseudodifferential operators with isolated singularities of symbols”, Dokl. Akad. Nauk SSSR, 261:6 (1981),  1304–1306  mathnet  mathscinet  zmath
1979
16. V. N. Senichkin, “Subharmonic functions and analytic structure in the maximal ideal space of a uniform algebra”, Mat. Sb. (N.S.), 108(150):1 (1979),  115–133  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:1 (1980), 111–126  isi
1975
17. V. N. Senichkin, “On the approximation of functions of several complex variables on fat compact subsets of $\mathbf C^n$ by polynomials”, Mat. Sb. (N.S.), 97(139):2(6) (1975),  278–300  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:2 (1975), 260–279
1972
18. V. N. Senichkin, “An algebra of analytic functions continuous on the sphere with a perfect set of singularities, and polynomial approximation on thick compacta in $\mathbb C^n$”, Zap. Nauchn. Sem. LOMI, 30 (1972),  172–173  mathnet  mathscinet  zmath
1971
19. V. N. Senichkin, “Example of a thick polynomially convex compact subset of the space $\mathbf C^2$ with connected interior on which not every continuous function analytic at interior points is uniformly approximable by polynomials”, Zap. Nauchn. Sem. LOMI, 22 (1971),  199–201  mathnet  mathscinet  zmath
20. V. N. Senichkin, “On the maximality of the algebra of functions continuous on the extended complex plane and analytic on the complement of a totally disconnected compact”, Zap. Nauchn. Sem. LOMI, 22 (1971),  130–138  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019